Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diffused micro vascular Ischemic changes. Severe memory issues. Anything serious?

My Mother is 73 just had an MRI with contrast findings were diffuse microvascular Ischemic changes is on aricept and lexapro . Neurologist is not very forthcoming is this alzheimers has sever memory issues and as a family we need to know what to expect. no diagnosis given. seems reluctanct to talk in front of my mother doesn t want to aggitate her. Her frustration level is high. But we need some answers. can you help
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Alzheimer's disease is a progressive disease characterised by memory loss and loss of other cognitive functions. It is a clinical diagnosis (based on the assessment of brain functions by a doctor). MRI can help in diagnosis, but is not specific for Alzheimer's disease.

Please discuss with your neurologist regarding the diagnosis and prognosis of your mother's illness. I am sure he would help you and your family.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor